MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US SIG MOD TIB TRAY CEM COCR 5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 1581-50-000
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the product in question is with the nationalization label with incorrect information.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to note (b)(4) according to re: (b)(4) delivery service issue.A quality issue was raised # (b)(4).

Brand Name
SIG MOD TIB TRAY CEM COCR 5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16382448
Report Number1818910-2023-03841
Device Sequence Number5759277
Product Code JWH
UDI-Device Identifier10603295064916
UDI-Public10603295064916
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-50-000
Device Catalogue Number158150000
Device Lot Number9797974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown